Alert archive / California / Gale Watches in 2015

Gale Watch 10, NWS Eureka, CA

April 19, 2015

NWS Eureka, CA issued this gale watch at Apr 19, 2015, 2:40 AM PDT. It took effect at Apr 21, 2015, 3:00 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 19, 2015, 2:40 AM PDT (09:40 UTC)
In effect from
Apr 21, 2015, 3:00 PM PDT
Expired
Apr 20, 2015, 3:09 PM PDT
In force
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

210 
WHUS76 KEKA 190940
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
240 AM PDT SUN APR 19 2015

PZZ470-191745-
/O.EXP.KEKA.GL.W.0011.000000T0000Z-150419T1000Z/
/O.EXB.KEKA.SC.Y.0135.150419T1000Z-150422T0400Z/
/O.NEW.KEKA.GL.A.0010.150422T0400Z-150423T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
240 AM PDT SUN APR 19 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT TUESDAY...
...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH LATE
WEDNESDAY NIGHT...
...GALE WARNING WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT TUESDAY. A GALE
WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM
TUESDAY EVENING THROUGH LATE WEDNESDAY NIGHT. 

* WINDS...N WINDS 5 TO 10 KT. INCREASING TUESDAY INTO WEDNESDAY
  WITH GALE FORCE WINDS POSSIBLE.

* SEAS...N 8 TO 10 FT WITH A DOMINANT PERIOD OF 9 SECONDS. SEAS
  BUILDING TUESDAY NIGHT INTO WEDNESDAY TO AROUND 15 FT AT 10
  SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ475-191745-
/O.EXP.KEKA.SE.W.0011.000000T0000Z-150419T1000Z/
/O.EXT.KEKA.SC.Y.0135.000000T0000Z-150419T1600Z/
/O.NEW.KEKA.GL.A.0010.150422T0400Z-150423T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
240 AM PDT SUN APR 19 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING...
...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH LATE
WEDNESDAY NIGHT...
...HAZARDOUS SEAS WARNING WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM TUESDAY EVENING THROUGH LATE WEDNESDAY
NIGHT. 

* WINDS...N WINDS 5 TO 10 KT. INCREASING TUESDAY INTO WEDNESDAY
  WITH GALE FORCE WINDS POSSIBLE.

* SEAS...N 6 TO 9 FT WITH A DOMINANT PERIOD OF 9 SECONDS. SEAS
  BUILDING TUESDAY NIGHT INTO WEDNESDAY TO AROUND 17 FT AT 11
  SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-191045-
/O.EXP.KEKA.SE.W.0011.000000T0000Z-150419T1000Z/
/O.EXP.KEKA.SC.Y.0135.000000T0000Z-150419T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
240 AM PDT SUN APR 19 2015

...HAZARDOUS SEAS WARNING WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING...

SEAS ARE FORECAST TO CONTINUE TO SUBSIDE THIS MORNING.

$$

PZZ455-191045-
/O.EXP.KEKA.SC.Y.0135.000000T0000Z-150419T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
240 AM PDT SUN APR 19 2015

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING...

SEAS ARE FORECAST TO CONTINUE TO SUBSIDE THIS MORNING.

$$
6 follow-up statements
811 
WHUS76 KEKA 191605
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
905 AM PDT SUN APR 19 2015

PZZ475-200015-
/O.EXP.KEKA.SC.Y.0135.000000T0000Z-150419T1600Z/
/O.CON.KEKA.GL.A.0010.150422T0400Z-150423T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
905 AM PDT SUN APR 19 2015

...GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH LATE
WEDNESDAY NIGHT...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WINDS AND SEAS...NORTHERLY GALE CONDITIONS POSSIBLE TUESDAY
  INTO WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ470-200015-
/O.CON.KEKA.SC.Y.0135.000000T0000Z-150422T0400Z/
/O.CON.KEKA.GL.A.0010.150422T0400Z-150423T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
905 AM PDT SUN APR 19 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH LATE
WEDNESDAY NIGHT...

* WINDS...N WINDS 5 TO 10 KT. INCREASING TUESDAY INTO WEDNESDAY 
  WITH GALE FORCE WINDS POSSIBLE. 

* SEAS...N 8 TO 10 FT WITH A DOMINANT PERIOD OF 9 SECONDS. SEAS 
  BUILDING TUESDAY NIGHT INTO WEDNESDAY TO AROUND 15 FT AT 10 
  SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
858 
WHUS76 KEKA 192113
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
213 PM PDT SUN APR 19 2015

PZZ450-200400-
/O.EXB.KEKA.SC.Y.0135.000000T0000Z-150420T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
213 PM PDT SUN APR 19 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. 

* WINDS...S 5 TO 15 KT THROUGH MONDAY.

* WAVES...STEEP NW WAVES AROUND 9 FT AT 9 SECONDS THIS EVENING
  SUBSIDING OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ470-200515-
/O.CON.KEKA.SC.Y.0135.000000T0000Z-150422T0400Z/
/O.CON.KEKA.GL.A.0010.150422T0400Z-150423T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
213 PM PDT SUN APR 19 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH LATE
WEDNESDAY NIGHT...

* WINDS...N WINDS 5 TO 15 KT. INCREASING TUESDAY INTO WEDNESDAY
  WITH GALE FORCE WINDS POSSIBLE.

* SEAS...N 8 TO 10 FT WITH A DOMINANT PERIOD OF 9 SECONDS. SEAS 
  BUILDING TUESDAY NIGHT INTO WEDNESDAY TO AROUND 15 FT AT 10 
  SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ475-200515-
/O.CON.KEKA.GL.A.0010.150422T0400Z-150423T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
213 PM PDT SUN APR 19 2015

...GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH LATE
WEDNESDAY NIGHT...

* WINDS AND SEAS...NORTHERLY GALE CONDITIONS POSSIBLE TUESDAY 
  INTO WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
609 
WHUS76 KEKA 200400
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
900 PM PDT SUN APR 19 2015

PZZ450-200500-
/O.EXP.KEKA.SC.Y.0135.000000T0000Z-150420T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
900 PM PDT SUN APR 19 2015

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...


$$

PZZ470-201200-
/O.CON.KEKA.SC.Y.0135.000000T0000Z-150422T0400Z/
/O.CON.KEKA.GL.A.0010.150422T0400Z-150423T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
900 PM PDT SUN APR 19 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH LATE
WEDNESDAY NIGHT...

* WINDS...N WINDS 5 TO 15 KT. INCREASING TUESDAY INTO WEDNESDAY 
  WITH GALE FORCE WINDS POSSIBLE. 

* SEAS...N 8 TO 10 FT WITH A DOMINANT PERIOD OF 9 SECONDS. SEAS 
  BUILDING TUESDAY NIGHT INTO WEDNESDAY TO AROUND 15 FT AT 10 
  SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ475-201200-
/O.CON.KEKA.GL.A.0010.150422T0400Z-150423T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
900 PM PDT SUN APR 19 2015

...GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH LATE
WEDNESDAY NIGHT...

* WINDS AND SEAS...NORTHERLY GALE CONDITIONS POSSIBLE TUESDAY 
  INTO WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
464 
WHUS76 KEKA 200949
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
249 AM PDT MON APR 20 2015

PZZ470-201800-
/O.EXT.KEKA.SC.Y.0135.000000T0000Z-150421T2200Z/
/O.EXT.KEKA.GL.A.0010.150421T2200Z-150423T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
249 AM PDT MON APR 20 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT TUESDAY...
...GALE WATCH NOW IN EFFECT FROM TUESDAY AFTERNOON THROUGH
THURSDAY MORNING...

* WINDS...N WINDS 5 TO 15 KT. INCREASING TUESDAY INTO WEDNESDAY
  WITH GALE FORCE WINDS EXPECTED.

* SEAS...N 8 TO 10 FT WITH A DOMINANT PERIOD OF 9 SECONDS. SEAS 
  BUILDING TUESDAY NIGHT INTO WEDNESDAY TO AROUND 15 FT AT 10 
  SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ475-201800-
/O.EXT.KEKA.GL.A.0010.150421T2200Z-150423T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
249 AM PDT MON APR 20 2015

...GALE WATCH NOW IN EFFECT FROM TUESDAY AFTERNOON THROUGH
THURSDAY MORNING...

* WINDS AND SEAS...NORTHERLY GALE CONDITIONS EXPECTED LATE TUESDAY
  THROUGH WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
090 
WHUS76 KEKA 201600
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
900 AM PDT MON APR 20 2015

PZZ470-210000-
/O.CON.KEKA.SC.Y.0135.000000T0000Z-150421T2200Z/
/O.CON.KEKA.GL.A.0010.150421T2200Z-150423T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
900 AM PDT MON APR 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
THURSDAY MORNING...

* WINDS...N WINDS 5 TO 15 KT. INCREASING TUESDAY INTO WEDNESDAY 
  WITH GALE FORCE WINDS EXPECTED. 

* SEAS...N 8 TO 10 FT WITH A DOMINANT PERIOD OF 9 SECONDS. SEAS 
  BUILDING TUESDAY NIGHT INTO WEDNESDAY TO AROUND 15 FT AT 10 
  SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ475-210000-
/O.CON.KEKA.GL.A.0010.150421T2200Z-150423T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
900 AM PDT MON APR 20 2015

...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
THURSDAY MORNING...

* WINDS AND SEAS...NORTHERLY GALE CONDITIONS EXPECTED LATE 
  TUESDAY THROUGH WEDNESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
513 
WHUS76 KEKA 202209
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
309 PM PDT MON APR 20 2015

PZZ470-210615-
/O.CON.KEKA.SC.Y.0135.000000T0000Z-150421T2200Z/
/O.UPG.KEKA.GL.A.0010.150421T2200Z-150423T1600Z/
/O.NEW.KEKA.GL.W.0012.150421T2200Z-150424T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
309 PM PDT MON APR 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
TUESDAY...
...GALE WARNING IN EFFECT FROM 3 PM TUESDAY TO 9 PM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 3 PM TUESDAY TO 9 PM PDT
THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...INCREASING N 10 TO 20 KT TONIGHT...THEN BECOMING 25 TO
  35 KT ON TUESDAY. GUSTS AROUND 45 KT WILL BE POSSIBLE THROUGH
  WEDNESDAY.

* SEAS...N 8 TO 9 FT AROUND 8 SECONDS TONIGHT....BUILDING TO 10 TO
  15 FT AT 10 SECONDS TUESDAY NIGHT...AND THEN 15 TO 20 FT AT 10
  SECONDS WEDNESDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-210615-
/O.EXB.KEKA.SC.Y.0135.150420T2300Z-150421T2200Z/
/O.UPG.KEKA.GL.A.0010.150421T2200Z-150423T1600Z/
/O.NEW.KEKA.GL.W.0012.150421T2200Z-150424T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
309 PM PDT MON APR 20 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT TUESDAY...
...GALE WARNING IN EFFECT FROM 3 PM TUESDAY TO 9 PM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 3 PM TUESDAY TO 9 PM PDT
THURSDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL
CRAFT ADVISORY IS IN EFFECT UNTIL 3 PM PDT TUESDAY. THE GALE
WATCH IS NO LONGER IN EFFECT. 

* WINDS AND SEAS...INCREASING TO N 10 20 KT TONIGHT...THEN
  BECOMING 25 TO 35 KT ON TUESDAY. GUSTS AROUND 45 KT WILL BE
  POSSIBLE THROUGH WEDNESDAY.

* WAVES/SEAS...N 8 TO 9 FT AT 8 SECONDS TONIGHT...BUILDING TO 10
  TO 15 FT AT 10 SECONDS TUESDAY NIGHT...AND THEN 15 TO 20 FT AT
  10 SECONDS WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-210615-
/O.EXB.KEKA.SC.Y.0135.150421T0400Z-150424T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
309 PM PDT MON APR 20 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 PM
PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 PM PDT
THURSDAY. 

* WINDS...N WINDS 5 TO 15 KT TONIGHT...INCREASING TO 15 TO 25 KT
  ON TUESDAY. GUSTS AROUND 35 KT WILL BE POSSIBLE THROUGH
  WEDNESDAY WITH FEW GUSTS NEAR 40 KT ESPECIALLY AROUND POINT
  SAINT GEORGE AND CAPE MENDOCINO.

* SEAS...N 7 TO 8 FT AROUND 8 SECONDS TONIGHT...BUILDING TO 10 TO
  11 FT AT 10 SECONDS TUESDAY NIGHT...AND 10 TO 14 FT AT 11
  SECONDS WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ455-210615-
/O.EXB.KEKA.SC.Y.0135.150421T1600Z-150424T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
309 PM PDT MON APR 20 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 9 AM PDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TUESDAY TO 9 AM PDT
FRIDAY. 

* WINDS...NW 5 TO 15 KT TONIGHT...INCREASING TO 15 TO 25 KT
  TUESDAY. GUSTS UP TO 35 KT WILL BE POSSIBLE THROUGH WEDNESDAY
  ESPECIALLY AROUND CAPE MENDOCINO AND POINT ARENA.

* SEAS...N 6 FT AT 8 SECONDS TONIGHT...BUILDING TO 9 TO 11 FT AT
  10 SECONDS TUESDAY NIGHT...AND 11 TO 15 FT AT 11 SECONDS ON
  WEDNESDAY.  


PRECAUTIONARY/PREPAREDNESS
  ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Apr 18, 3:30 PM PDT, 11 hours 10 minutes earlier.

Area forecast discussion, Apr 18, 3:30 PM PDT, 11 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
330 PM PDT SAT APR 18 2015

.SYNOPSIS...HIGH PRESSURE OVER THE WEST COAST WILL MAINTAIN WARM
TEMPERATURES ACROSS THE INTERIOR THROUGH SUNDAY. THE COAST CAN
EXPECT LOW CLOUDS AND FOG...MAINLY DURING THE NIGHT AND MORNING
HOURS. AN UNSETTLED AND SHOWERY WEATHER PATTERN MAY BEGIN ON
TUESDAY.

&&

.DISCUSSION...A WEAK UPPER LEVEL IMPULSE PASSING OVER NORTHWEST
CALIFORNIA THIS AFTERNOON HAS FIRED OFF SOME SHOWERS AND WEAK
THUNDERSTORMS OVER PARTS OF THE INTERIOR. RADAR INDICATES THEY ARE
PULSE-TYPE STORMS AND BOTH NLDN AND ENTLN SHOW ABOUT A DOZEN STRIKES
THROUGH THIS TYPING. EXPECT THESE STORMS TO KEEP PULSING FOR THE
NEXT FEW HOURS AND THEN QUICKLY DIMINISH AS THE ATMOSPHERE
STABILIZES AROUND AND AFTER SUNSET. STRATUS AND FOG WILL THEN
RETURN TO THE COAST. THE MODELS WERE IN DECENT AGREEMENT SHOWING
UPPER LEVEL RIDGING SAGGING SOUTHWARD OVER THE AREA ON SUNDAY.
THIS WILL ALLOW ANOTHER DAY OF WARM INTERIOR TEMPERATURES. EVEN ON
MONDAY THE MODELS MAINTAIN A RIDGE OVER THE AREA WITH NO
SUBSTANTIAL MOISTURE TRANSPORT INTO THE AREA. THE CHANCES FOR
CONVECTION ARE NOT LOOKING OVERLY IMPRESSIVE ON MONDAY, BUT KEPT A
SLIGHT CHANCE IN THE FORECAST. THINGS CHANCE ON TUESDAY AS THE
GFS AND ECMWF INDICATE A SPLITTING UPPER TROUGH APPROACHING THE
WEST COAST. THE GFS CONTINUES TO INDICATE CONVECTIVE PRECIP
SPARKING UP WITH THE HEATING OF THE DAY OVER THE INTERIOR ON TUE.
CONVECTIVE PARAMETER ARE FAVORABLE FOR ISOLATED THUNDERSTORMS. THE
UPPER TROUGH MEANDERS OVER OR NEARBY NORTHERN CALIFORNIA INTO WED
AND A BROAD BRUSH CHANCE OF SHOWERS. THE MODELS PART COMPANY
SIGNIFICANTLY ON THU AND FRI. THE ECMWF WAS THE MOST AGGRESSIVE
WITH DRIVING AN UPPER TROUGH AND PRECIP TOWARD THE NORCAL COAST BY
FRI. THE GFS WAS MUCH DRIER AND HAS A MEAN RIDGE BUILDING WITH
MOSTLY DRY WEATHER ON THU. IF THE ECMWF PANS OUT...TEMPERATURES
WILL BE DRASTICALLY COOLER IN THE INTERIOR (HIGH IN THE LOWER
60S). THE GFS INDICATES COOLING AS WELL...BUT NOT TO THE DEGREE OF
THE ECMWF. LEANED TOWARD THE LESS DRASTIC AND WARMER GFS SCENARIO
BUT MAINTAINED NEAR CLIMO PRECIP CHANCES.

&&

.AVIATION...STRATUS HAD SCOURED OUT FOR MOST AREAS NORTH OF CAPE
MENDOCINO AS OF 21Z...WHILE IT WAS MORE PERSISTENT ALONG THE
MENDOCINO COAST. FU FROM FIRES IN SIBERIA CONTINUES TO FILTER OVER
THE AREA TODAY CAUSING SOME HAZY CONDITIONS. CU BUILDING OVER THE
INTERIOR MOUNTAINS OF TRINITY AND MENDOCINO COUNTIES THIS
AFTERNOON/EARLY EVENING HAS THE POTENTIAL TO PRODUCE SHOWERS AND A
FEW RUMBLES OF THUNDER. MVFR CONDITIONS AND SOME MOUNTAIN
OBSCURATIONS ARE POSSIBLE NEAR ANY SHOWERS/T-STORM ACTIVITY.
CONVECTION SHOULD DECREASE THROUGH THE EVENING AS DIURNAL HEATING
SUBSIDES. GOING INTO THE OVERNIGHT LOW CLOUDS/FOG WILL PERSIST
ALONG THE MENDOCINO COAST...WHILE LOW CLOUDS WILL REDEVELOP ALONG
THE REDWOOD COAST. MVFR TO IFR CIGS/VSBYS ARE POSSIBLE. THE BIG
QUESTION MARK IS WHETHER OR NOT LOW CLOUDS WILL STAY ALONG THE
COAST OVERNIGHT...OR SCOUR OUT. ATTM...THINK THAT THE LOW CLOUDS
NORTH OF CAPE MENDOCINO WILL SCOUR OUT OVERNIGHT AS OFFSHORE FLOW
DEVELOPS...DRYING THE BOUNDARY LAYER. THE EVENING SHIFT WILL NEED
TO MONITOR THE SITUATION. STP

&&

.MARINE...N GALES WILL BE PEAKING OVER THE NEXT FEW HOURS OVER
THE N OFFSHORE WATERS WITH SUSTAINED WINDS NEAR GALE FORCE AND
GUSTS TO NEAR 45 KTS. THESE WINDS WILL DIMINISH FAIRLY RAPIDLY
LATER TONIGHT AS THE INLAND THERMAL TROF PIVOTS OFFSHORE S OF CAPE
MENDOCINO. THIS WILL BRING LIGHT WINDS TO THE S NEAR SHORE ZONE
ALONG WITH PERIODS OF SOUTHERLIES ALONG THE MENDOCINO COAST. THE
MODELS HAVE A TOUGH TIME HANDLING THIS SHIFT IN THE WIND...SO HAVE
HAND EDITED SEVERAL GRIDS IN THE SHORT TERM. HAVE CONTINUED THE
HAZARDOUS SEAS WARNING IN THE S OFFSHORE ZONE. BOTH THE HAZARDOUS
SEAS WARNING AND THE GALE WARNING ARE SCHEDULED TO END AROUND
MIDNIGHT TONIGHT.

THE NEXT SURGE OF N WINDS IS ANTICIPATED TO OCCUR LATE TUE OR TUE
NIGHT NEXT WEEK WITH GALE FORCE GUSTS POSSIBLE ACROSS THE OFFSHORE
WATERS INTO THU. ELEVATED WINDS ARE EXPECTED TO LAST LONGER OVER
THE S OFFSHORE ZONE. /SEC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...

CA...NONE.

NORTHWEST CALIFORNIA COASTAL WATERS...

GALE WARNING FOR PZZ470.
HAZARDOUS SEAS WARNING FOR PZZ475.
SMALL CRAFT ADVISORY FOR PZZ450-455-475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Apr 18, 2:35 PM PDT, 12 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
235 PM PDT SAT APR 18 2015

CAZ003-004-076-192145-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
235 PM PDT SAT APR 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TONIGHT.

THERE WILL BE ISOLATED THUNDERSTORMS THROUGH EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS MONDAY AND TUESDAY
DURING THE AFTERNOON AND EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

CAZ001-002-192145-
REDWOOD COAST-MENDOCINO COAST-
235 PM PDT SAT APR 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Gale Watches in California, 2015Every gale watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.